Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sweetadams

Member
  • Total Reviews

    1
  • Content Count

    81
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Sweetadams

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Nebraska

Recent Profile Visitors

1,428 profile views
  1. Sweetadams

    5 Months Post Tane!

    Havent been here in forever, have been too busy being happy! My skin is great!!! No pimples at all yet. Skin is starting to get a little oily, but not bad at all. Hair is more cury though when it was just mildly wavy before...weird. No chapped lips, no lasting side effects, I did not gain or lose weight, it was all just very smooth sailing. No more needles!!!! Thats my fav part. I am going back to school with all my new found confidence and taking up swing dancing! Can't want to go to the
  2. Sweetadams

    4.5 months post accutane - warning to anyone!

    I'm sorry you didn't have the best experience. I've been off for 5 months now, and I'm doing really well. My lips are not chapped and I have not gotten any pimples My skin is starting to get a little oily, but not bad. I am sad that I have to go bad to washing my hair every day now, and my hair seems to have gotten curlier, when it was just mildly wavy before.
  3. Sweetadams

    Day 101

    Hey congrats! I'm probably going to be off it at the end of the month too! I'm totally clear right now after being on 100 mg for 2 months, even the red marks are finally starting to fade. We're gonna be done around the same time, yay!
  4. Sweetadams

    Milk Bath?

    I'm thinking of making myself a milk bath, probably add in some rose oil and patchuli oil with some rose petals and tyme. Would this be bad for me in any way since I am curently on 100 mg of clavaris? Thanks!
  5. Sweetadams

    Eyes Side Effects Accutane

    Hey, I am almost at the end of month 4 and I have red eyes too, but they aren't too bad, just make me feel kinda tired and you don't really notice the red unless I lift up my eyelid, but I am having some skin issue with my eyelids. I almost never wear makeup, but last week I did and now I have like a rash on my eyelids. I've tried putting lotion on them and hydrocortozone, but they are still a little puffy with tiny bumps and it's real dry. Fun stuff. I'm going to bring it up with my derm next
  6. So right now I'm in month 4, have about 2 more to go, 100mg a day. Right now have 2 pimples coming up on my cheek, 2 on my chin and a lot of red marks, but I can't tell if they are just marks or if they are indents. I try puffing up my cheeks and looking in the mirror to see if they are indented or not, but I can't really tell, partially because my skin is dry and not all healthy and full and glowy. So, will everything fill out better and red marks go away after my treatment is done? I'm alre
  7. Sweetadams

    Day 105

    So, day 105, been on 100 mg for about 2 weeks, and...I dunno about this. I wanted to go higher because I've heard people on higher doses have better long term results, but I'm breaking out again. I was clear for a while with the occasional zit, but now I have 2 coming in on my already marked up cheek and 2 more on my chin. Is this working or not? Also, skin is much dryer, still not a lot on my face, am wearing lotion maybe every other day on my face, but don't really need to. My arms and le
  8. Hey, I'm in the same boat, I've got maybe a month or 2 to go of my treatment and I'm already counting the days until I can get chemical peels again to get rid of these red marks.
  9. Sweetadams

    Day 67 :(

    Hey, don't worry, it's not uncommon to break out again when you get bumped up, that's just your skin pushing all the crap out. As for the lips, that does suck, It's good that you talked to your doctor about it. It'll work out, just takes time, in about another month, I bet the worst will be over and it will be clear sailing.
  10. Sweetadams

    Day 88

    The crazy 88.... Had my appointment this morning, they said my bloodwork looks perfect, but I am still getting zits. I have a big on right in the middle of my forehead right now and my Dr. said she didn't like that, she said I shouldn't be getting any at this point, so with my bloodwork lookking as good as it does, she feels good about bumping me up to 100. That seems a little high to me, because I've never seen anyone on this board with a doseage that high, but if it will nuke it and my doc
  11. Sweetadams

    Day 78

    Awww, I though rice was good for you. :(It's my birthday on Sunday, will try not to drink toooooooo much.
  12. Sweetadams

    Day 78

    Hey, long time no post. Still getting pimples, have 1 cyst right now in my cheek and a small but noticable red one on my forehead. Face is covered with red marks and maybe actual pit marks? I can't tell. I've never had scarring before. I'm hoping it's not what I think it is and it will go away after I go off the medication. I'm really worried about scarring. I want to stop breaking out, I want to stop feeling ugly, I'm going to start my 4th month soon, come on!!!! I'm scared it wont work,
  13. Sweetadams

    1 MONTH BABY ;) .. day 31

    Hey! I'm starting month 3, just got upped to 80 a day, woo! Got 2 actives right now and lots of red marks, ugh.
  14. Sweetadams

    day 65

    Awww, don't worry, it takes some people longer than others, and my doctor told me she doesn't expect to see results until after the thrd month. I bet everything is going to turn around really quick. I'm still breaking out and will start my third month next week, so, I'm right there with ya.
  15. I've never really had acne on my chest, just on my face and a little on my shoulders. I'm about a month and a half into my treatment and I'm starting to get little red bumps on my chest. What the heck it that, and is it normal? Will it go away?
×